# SDR SWIA2021081960378

- Difficulty date: June 23, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOUBLER ATTACHED TO NLG WHEEL WELL BEAM LOCATED BETWEEN LH NLG FWD DOOR AFT HINGE AND FS 202.00 BULKHEAD IS CRACKED.     (C-CHECK RO 8/18/2021)    COMPLIED WITH REO 670-53-11-184 REV-A DATED 24-DEC-2006. FABRICATED, LOCATED AND INSTALLED NEW REPLACEMENT DOUBLER FOR PREVIOUS REPAIR ON L/H SIDE NLG FWD DOOR. COMPLIED WITH 51-900-1002-SKY AND M-337.
